Table of Contents
ISRN Algebra
Volume 2011, Article ID 591041, 24 pages
http://dx.doi.org/10.5402/2011/591041
Research Article

Some Properties of the Complement of the Zero-Divisor Graph of a Commutative Ring

Department of Mathematics, Saurashtra University, Rajkot 360 005, India

Received 19 April 2011; Accepted 17 May 2011

Academic Editors: D. Anderson, V. Drensky, and D. Herbera

Copyright © 2011 S. Visweswaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Visweswaran, “Some Properties of the Complement of the Zero-Divisor Graph of a Commutative Ring,” ISRN Algebra, vol. 2011, Article ID 591041, 24 pages, 2011. https://doi.org/10.5402/2011/591041.